Hi I have recently been experiencing sudden hair loss. I am a 23yr. old male, and have always had thick brown hair. This past march I took some pro-hormone supplements (oxyguno) to help my workout program. At the end of May, I noticed my hair was alot more blonde in areas, and noticeable thinning in the front hairline. I immediately went to a physician, and he said it was probably the supplements I took. I also had two tough last semesters (both 18hr loads). My doc prescribed me some propecia & told me to take Rogaine. My hair began to shed really bad after starting the two medications. After about a month I decided to stop the Rogaine, because my scalp was itching and I was continuing to shed alot of hair.
My question is, do you think this was caused by the supplements? Also is I got back on the Rogaine do the shed hairs grow back? Also there is some MPB in the family, although this hair loss just seems too sudden.
I would doubt that supplements caused your hair loss. The stress you are apparently experiencing will accelerate the genetic process and it can happen in a relatively show time frame. I can’t say what Rogaine will do for you — not everyone reacts the same.